It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
Old

Day 10 - Clavaris 40 mg

Posted 06-01-2012 at 08:04 AM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

Day 10

My lip area is getting dryer and dryer every morning. Today it hurts to even smile because I keep splitting the dry skin. However, once I apply an ample amount of aquaphor, all is good again. The two pimples that were on my face yesterday really calmed down at a quick pace! Usually it takes a week for my acne to go away once it becomes active. I am sure accutane is to blame for this.
I have a confession though. When I see a pimple, I will POP it! I need to be strong...
ReeRee777's Avatar
Posted in Acne
Views 192 Comments 0 ReeRee777 is offline
Old

Day 9 - Clavaris 40 mg

Posted 05-31-2012 at 07:23 PM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

Day 9

I have to say I am feeling some of the side effects of Accutane. My lips are starting to bleed every now again because they are so dry. However, on the bright side, my lips are big and pouty.

Unfortunately, I also developed a weird scaly rash on my upper left side of my back. It covered a small area, but I noticed it when I was taking a shower. It suddenly appeared out of no where when I applied a body wash. From what I understand, it is contact dermatitis and...
ReeRee777's Avatar
Posted in Acne
Views 200 Comments 0 ReeRee777 is offline
Old

Day 8 - Clavaris 40 mg

Posted 05-30-2012 at 08:36 AM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

Day 8

Nothing new except that my lips are bigger and are getting dryer by the second. My back is better than yesterday; it was pretty active this weekend. I really hope accutane works, I am tired of my back acne! I hate all the dark pigmentation spots I have from acne too. My next step after curing my acne is to find a way to bleach all those dark spots.
ReeRee777's Avatar
Posted in Acne
Views 157 Comments 0 ReeRee777 is offline
Old

Days 5 -7 Clavaris 40 mg

Posted 05-29-2012 at 07:53 AM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

Day 5

Knee joints not bad
Woke up with two big pimples on my hairline. I am blaming it on the PMS though.

Day 6

My period started. I also woke up with dry skin around my mouth. I dealt with the dry skin by applying ample amounts of Aquaphor.

Day 7

My back is pretty active today. A lot of pimples on my lower back; not cysts, but they are big and red.
Also, today is the first day that my lips feel super dry;...
ReeRee777's Avatar
Posted in Acne
Views 158 Comments 0 ReeRee777 is offline
Old

Day 4 - Clavaris 40 mg

Posted 05-25-2012 at 10:56 AM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)
Updated 05-25-2012 at 11:24 AM by ReeRee777

Day 4

I woke up this morning and both of my knees feel awfully stiff. However, I do run everyday--so I am thinking it has something to do with that rather than accutane because joint stiffness this early on in the treatment seems absurd.

No pimples though . Which is common sometimes for me for my face, but never my back!
ReeRee777's Avatar
Posted in Acne
Views 170 Comments 0 ReeRee777 is offline

All times are GMT -7. The time now is 02:49 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!